# SDR QXEA2022061500223

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 14,019 hours, 8,356 cycles
- System (JASC): 3810 · Potable Water System
- Part: Waste Tank
- Part number: 19000200401
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING ORD FA'S CALLED AND INMORMED  US THAT THE TANK FULL FAULT LIGHT  WAS  ILLUMINATED ON AFT FA PANEL  BOTH LAVS WOULD NOT FLUSH. DIVERTED AND REMOVED FROM SERVICE. CYCLED POWER ON AIRCRAFT AND ALL LAVS FLUSH NORMAL. RESERVICED  LAV AND C/W AMM TASK 38-32-00-710-801-A  STEP 6 A ( 1-6)  OPS CHECK GOOD NO OTHER DEFECTS NOTED. LATER REPLACED WASTE WATER TANK UPPER FULL LEVEL SENSOR AND CLEANED C/P ONJ WATER WASTE SYSTEM CONTROLLER. OPS AND LEAK CHECK GOOD IAW E175 AMM 35-32-00-710-801-A. RETURNED TO SERVICE.
